Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Norman, OK

April 2, 2010Atoka County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2010, 12:30 PM CDT for Atoka County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2010, 12:30 PM CDT (17:30 UTC)
Expired
Apr 2, 2010, 1:00 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Atoka County, OK

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KOUN 021730
SVROUN
OKC005-021800-
/O.NEW.KOUN.SV.W.0021.100402T1730Z-100402T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT FRI APR 2 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 100 PM CDT

* AT 1231 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 6 MILES SOUTHEAST OF STRINGTOWN...MOVING NORTHEAST AT
  60 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ATOKA RESERVOIR...CHOCKIE...
  DAISY...MCGEE CREEK LAKE...REDDEN...STRINGTOWN AND WARDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3450 9567 3450 9578 3439 9577 3426 9589
      3440 9612 3469 9604 3469 9589 3468 9587
      3460 9587 3460 9568 3457 9566 3451 9566
TIME...MOT...LOC 1731Z 221DEG 52KT 3441 9596

$$


30
1 follow-up statement
575 
WWUS54 KOUN 021752
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT FRI APR 2 2010

OKC005-021800-
/O.CON.KOUN.SV.W.0021.000000T0000Z-100402T1800Z/
ATOKA OK-
1252 PM CDT FRI APR 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHEASTERN ATOKA COUNTY...

AT 1252 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR DAISY...MOVING NORTHEAST AT 55 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE DAISY AND REDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3450 9567 3450 9578 3446 9578 3445 9578
      3446 9593 3468 9595 3468 9587 3460 9587
      3460 9568 3457 9566 3451 9566
TIME...MOT...LOC 1752Z 224DEG 47KT 3459 9573

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:55 AM CDT, 35 minutes earlier.

Area forecast discussion, Apr 2, 11:55 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT FRI APR 2 2010

.AVIATION...
DRIER AIR WORKING INTO THE AREA BEHIND DRY LINE AND SOMEWHAT COOLER
AIR BEHIND COLD FRONT MOVING THROUGH NORTHWEST OKLAHOMA. THIS WILL
CREATE GRADUAL WIND SHIFTS AT MOST TAF SITES THIS AFTN AND AS DEEPER
MIXING OCCURS SOME GUSTS TO NEAR 30KTS MAY OCCUR. WINDS DECREASE
QUICKLY AROUND SUNSET AND WILL TURN TOWARD THE SOUTH BY LATE IN THE
FORECAST AS WINDS RESPOND TO SFC PRES FALLS IN THE HIGH PLAINS. A
FEW MID CLOUDS EXPECTED THIS AFTN AND CIRRUS OVERNIGHT AND ON
SATURDAY.

30

&&

.PREV DISCUSSION... /ISSUED 1054 AM CDT FRI APR 2 2010/

.UPDATE...
SHOWERS/STORMS HAVE SHIFTED INTO EASTERN PORTIONS OF FA.
MEANWHILE... COLD FRONT MOVING ACROSS WESTERN OK THIS MORNING.
FRONT WILL CONT TO MOVE ACROSS THE AREA TODAY. DRY AIR WILL MOVE
INTO PORTIONS OF CWA WHICH WILL COMBINE WITH WIND AND WARM TEMPS
TO ELEVATE WILDFIRE POTENTIAL. WILL CONTINUE WITH RED FLAG WARNING
ACROSS SW PORTIONS OF THE FA. ADJUSTED POPS/WX GRIDS TO SHOW
CURRENT TRENDS. SHOWERS/STORMS WILL REMAIN POSSIBLE IN SE PORTIONS
OF FA INTO THIS AFTERNOON. ADJUSTED WINDS FOR FASTER MOVEMENT OF
FRONT. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 302 AM CDT FRI APR 2 2010/

DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER
WESTERN PARTS OF THE FA THIS MORNING AS PAC COLD FRONT PUSHES INTO
THE AREA. STORMS HAVE BEGUN TO INCREASE A BIT IN INTENSITY ACROSS
N TX ZONES AS THEY MOVE INTO AXIS OF SOMEWHAT BETTER INSTABILITY
AND COULD STILL SEE A FEW SEVERE STORMS EARLY THIS MORNING.
WIDESPREAD STORMS EXPECTED AS SURFACE BOUNDARY PUSHES INTO EASTERN
AREAS LATER TODAY. GIVE THE STRONG SHEAR IN PLACE SEVERE THREAT
WILL CONTINUE FURTHER EAST AND MAY BE ENHANCED IF INSTABILITY
INCREASES WITH DAYTIME HEATING. STORMS ARE EXPECTED TO SHIFT EAST
OF THE AREA BY EARLY EVENING AS UPPER TROUGH AND FRONT EXIT THE
AREA. FIRE WEATHER WILL ALSO BE A CONCERN TODAY. STRONG WINDS AND
VERY DRY AIR IN THE WAKE OF THE COLD FRONT...ESP ACROSS SWRN PARTS
OF THE FA...LEAD TO UPGRADING FIRE WEATHER WATCH TO RED FLAG
WARNING FOR WESTERN NORTH TEXAS AND ADJACENT AREAS OF SW OK. DRY
WEATHER THEN EXPECTED THROUGH THE WEEKEND WITH NEXT SYSTEM
EXPECTED TO IMPACT THE AREA TUESDAY NIGHT/WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  42  74  49 /  10  10   0  10
HOBART OK         68  36  75  49 /  10  10   0  10
WICHITA FALLS TX  78  41  79  54 /  10  10   0  10
GAGE OK           66  28  75  43 /   0  10   0  10
PONCA CITY OK     72  40  72  49 /  20  10   0  10
DURANT OK         79  48  76  52 / 100  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033>038-044-
     045.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.

&&

25/30
Hazardous weather outlook, Apr 2, 11:47 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI APR 2 2010

OKZ004>048-050>052-TXZ083>090-031000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1147 AM CDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS
PORTIONS OF SOUTHEAST OKLAHOMA.

LOCATION...
THE SLIGHT RISK IS ALONG AND EAST OF A LINE FROM COALGATE TO LAKE
TEXOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
MID-AFTERNOON.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL TO
THE SIZE OF HALF DOLLARS.

DAMAGING WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
MID-AFTERNOON ACROSS PORTIONS OF SOUTHEAST OKLAHOMA. THE STORMS ARE
DUE TO A STORM SYSTEM THAT WILL MOVE ACROSS THE SOUTHERN PLAINS
TODAY. SUFFICIENT INSTABILITY MAY DEVELOP THIS AFTERNOON FOR A FEW
OF THESE STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND STRONG
WINDS. THE STORMS ARE EXPECTED TO SHIFT EAST OF THE AREA LATER THIS
AFTERNOON.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
DRY AIR...STRONG WEST TO NORTHWEST WINDS...AND WARM TEMPERATURES
WILL COMBINE TO PRODUCE EXTREME WILDFIRE POTENTIAL ACROSS PORTIONS
OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON. SEE
THE RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY OF NEXT WEEK.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.

MAXWELL

In the hours before

Special weather statement, Apr 2, 9:46 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
946 AM CDT FRI APR 2 2010

OKZ032-042-021515-
HUGHES OK-PONTOTOC OK-
946 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND PONTOTOC
COUNTIES.

AT 947 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3477 9637 3477 9640 3473 9640 3471 9642
      3474 9651 3519 9636 3515 9607

30
Special weather statement, Apr 2, 9:48 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
948 AM CDT FRI APR 2 2010

OKZ043-047-021515-
COAL OK-JOHNSTON OK-
948 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND JOHNSTON COUNTIES.

AT 949 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF TUPELO...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3444 9640 3445 9660 3452 9655 3452 9651
      3458 9651 3469 9642 3469 9640 3470 9641
      3476 9636 3478 9614 3477 9610

30
Special weather statement, Apr 2, 10:26 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 AM CDT FRI APR 2 2010

OKZ032-042-043-047-048-051-052-021600-
COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-MARSHALL OK-PONTOTOC OK-
ATOKA OK-
1026 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL...
HUGHES...JOHNSTON...MARSHALL AND PONTOTOC COUNTIES.

AT 1026 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHEAST OF HORNTOWN TO 3 MILES EAST OF MADILL...MOVING
NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3514 9600 3511 9601 3511 9603 3505 9607
      3479 9608 3392 9658 3397 9692 3529 9632
      3529 9597 3516 9597

30
Local storm report, Apr 2, 11:00 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT FRI APR 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     HULEN                   34.50N 98.22W
04/02/2010                   COTTON             OK   EMERGENCY MNGR

            EIGHT POWER POLES WERE BLOWN DOWN ON TOP OF HIGHWAY 65.
            THE GARAGE DOOR AT THE FIRE DEPARTMENT WAS BLOWN IN.
            SEVERAL SOUTH TO SOUTHWEST FACING WINDOWS WERE BLOWN OUT.

0540 AM     TSTM WND GST     1 NW WALTERS            34.37N 98.32W
04/02/2010  M67.00 MPH       COTTON             OK   MESONET

0552 AM     HAIL             6 NW CHICKASHA          35.10N 98.03W
04/02/2010  E1.00 INCH       GRADY              OK   EMERGENCY MNGR

            UP TO QUARTER SIZE HAIL LASTED FOR ABOUT 5 MINUTES.

0602 AM     TSTM WND DMG     RUSH SPRINGS            34.78N 97.96W
04/02/2010                   GRADY              OK   COUNTY OFFICIAL

            THE COUNTY SHERIFF REPORTED A MOBILE HOME LOCATED ON THE
            SOUTH SIDE OF TOWN WAS DESTROYED. THE DINER IN TOWN WAS
            HEAVILY DAMAGED. AT LEAST SEVEN OTHER STRUCTURES WERE
            HEAVILY DAMAGED OR DESTROYED. SEVERAL LARGE TREES WERE
            UPROOTED. SEVERAL OTHER POWER LINES...INCLUDING A
            TRANSMISSION LINE... WERE ALSO DOWNED ACROSS HIGHWAY
            81...CLOSING THE HIGHWAY. MUCH OF THE TOWN IS WITHOUT
            POWER.

0608 AM     TSTM WND GST     2 NW PIEDMONT           35.66N 97.77W
04/02/2010  E60.00 MPH       CANADIAN           OK   TRAINED SPOTTER

            QUARTER SIZE HAIL ALSO FELL AT THIS LOCATION.

0626 AM     TSTM WND GST     6 W EDMOND              35.65N 97.58W
04/02/2010  E60.00 MPH       OKLAHOMA           OK   TRAINED SPOTTER

0633 AM     TSTM WND DMG     1 ESE OKLAHOMA CITY     35.46N 97.49W
04/02/2010                   OKLAHOMA           OK   TRAINED SPOTTER

            A LARGE HIGHWAY SIGN WAS BLOWN DOWN ON I-235...JUST NORTH
            OF THE I-40 JUNCTION.

0636 AM     TSTM WND DMG     6 SW NORMAN             35.16N 97.52W
04/02/2010                   MCCLAIN            OK   NWS EMPLOYEE

            SUBSTANTIAL DAMAGE OCCURRED TO A LARGE BARN. A CONCRETE
            WALL OF A BARN WAS ALSO BLOWN IN. THE DAMAGE WAS RERORTED
            A HALF MILE SOUTH OF HIGHWAY 9 ON WESTERN AVENUE.

0637 AM     TSTM WND DMG     5 NNW NORMAN            35.28N 97.48W
04/02/2010                   CLEVELAND          OK   LAW ENFORCEMENT

            A SEMI-TRAILER WAS BLOWN OVER NEAR I-35 AND HIGHWAY 77.

0638 AM     TSTM WND DMG     4 NW NORMAN             35.26N 97.48W
04/02/2010                   CLEVELAND          OK   BROADCAST MEDIA

            A LARGE POWER POLE WAS KNOCKED OVER AT COMMUNITY
            CHRISTIAN SCHOOL. THE REPORT WAS RELAYED BY KWTV-9.

0640 AM     TSTM WND DMG     1 SW NORMAN             35.20N 97.46W
04/02/2010                   CLEVELAND          OK   NWS EMPLOYEE

            TWO UTILITY POLES DOWNED ON WEST LINDSAY STREET NEAR
            BERRY ROAD.

0640 AM     TSTM WND GST     2 SSE NORMAN            35.19N 97.43W
04/02/2010  E60.00 MPH       CLEVELAND          OK   STORM CHASER

0640 AM     TSTM WND GST     3 SSE NORMAN            35.18N 97.42W
04/02/2010  M60.00 MPH       CLEVELAND          OK   OFFICIAL NWS OBS

0642 AM     HAIL             4 WNW NORMAN            35.25N 97.51W
04/02/2010  E1.00 INCH       CLEVELAND          OK   TRAINED SPOTTER

            THE HAIL WAS ACCOMPANIED BY A WIND GUST OF 60 MPH.

0643 AM     HAIL             NORMAN                  35.22N 97.44W
04/02/2010  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

0645 AM     TSTM WND GST     3 NNE NORMAN            35.26N 97.43W
04/02/2010  E60.00 MPH       CLEVELAND          OK   NWS EMPLOYEE

0647 AM     TSTM WND GST     TINKER AIR FORCE BASE   35.42N 97.39W
04/02/2010  M63.00 MPH       OKLAHOMA           OK   ASOS

0720 AM     TSTM WND DMG     1 SE CUSHING            35.97N 96.75W
04/02/2010                   PAYNE              OK   EMERGENCY MNGR

            ROOF DAMAGE TO A HOME AND ADJOINING CARPORT. REPORTED BY
            CUSHING EM.

0725 AM     TSTM WND GST     3 NNE SPARKS            35.65N 96.80W
04/02/2010  M58.00 MPH       LINCOLN            OK   MESONET

0726 AM     TSTM WND DMG     4 N CHANDLER            35.77N 96.88W
04/02/2010                   LINCOLN            OK   EMERGENCY MNGR

            SEVERAL SHEDS BLOWN OVER. SEVERAL POWER LINES WERE ALSO
            BLOWN DOWN. ONE DOWNED LINE CAUSED A SMALL GRASS FIRE.
            THE DAMAGE OCCURRED FROM 4 MILES TO 6 MILES NORTH OF
            CHANDLER.

&&
THESE ARE PRELIMINARY STORM REPORTS FROM THIS MORNING. WE WILL SEND
UPDATES AS NEEDED THROUGHOUT THE DAY.

TY/FM
Special weather statement, Apr 2, 11:49 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1149 AM CDT FRI APR 2 2010

OKZ048-052-021715-
BRYAN OK-ATOKA OK-
1149 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

AT 1150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
CALERA...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3380 9638 3389 9656 3441 9619 3428 9581

30
Special weather statement, Apr 2, 12:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1224 PM CDT FRI APR 2 2010

OKZ048-021745-
ATOKA OK-
1224 PM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.

AT 1224 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BENTLEY...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3450 9567 3450 9578 3436 9577 3418 9598
      3423 9623 3470 9601 3468 9588 3460 9587
      3460 9568 3459 9567 3451 9566

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:11 AM CDTRed Flag WarningOUNComanche, Cotton, Greer, Harmon, Jackson, Jefferson and 2 more17 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa49 min
Apr 2, 4:45 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman45 min
Apr 2, 5:22 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens, Tillman38 min
Apr 2, 5:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma41 min
Apr 2, 5:53 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, McClain37 min
Apr 2, 6:01 AM CDTSevere Thunderstorm WarningOUNStephens44 min
Apr 2, 6:15 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain45 min
Apr 2, 6:21 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma39 min
Apr 2, 6:28 AM CDTSevere Thunderstorm WarningOUNKay, Noble32 min
Apr 2, 6:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie43 min
Apr 2, 7:27 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne33 min
Apr 2, 2:46 PM CDTFire Weather WatchOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more14 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.